# SDR HALA2008111700877

- Difficulty date: November 17, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 25,544 hours, 4,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL AT WS314.3 TOP SURFACE RAISED AND RIVET PULLED.  SUSPECTED CORROSION UNDER PANEL.  FOUND TO BE DISBOND OF COMPOSITE PANEL.  REPAIRED PANEL IAW SRM 57-51-01 AND 51-70-07, PARA 5K REV 77.
